MAUDE Adverse Event Report: TRIMED, INC. DENTAL PICK

TRIMED, INC. DENTAL PICK
Model Number PICK
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2018, (b)(6), reported that one dental pick (pick) was found to have shown signs of rust, during a tray replacement inspection and had no contact with a patient.This is the second report and third part that this type of malfunction has been reported to trimed.

Brand Name
DENTAL PICK
Common Device Name
DENTAL PICK
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7520553
Report Number2031009-2018-00025
Device Sequence Number1425665
Product Code LXH
UDI-Device Identifier00842188110108
UDI-Public00842188110108
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPICK
Device Catalogue NumberPICK
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1